# SDR ASAA2013040494536

- Difficulty date: April 4, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285SP
- Part serial: 2708
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FOREFLAP L/E SKIN IS CHAFED AT INBD CORNER.  REPAIRED LT WING OTBD FOREFLAP L/E SKIN IAW SRM 57 53 01 2R 1, FIG 201.
